Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Back pain that keeps increasing with the day, have tiredness and enervation. Suggestion?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Question
I am feeling pain on my back. It keep increasing during the day and maximum in the evening and night (Specially when in the office till sleeping in the night on the bed). It is ok in the morning. Kindly suggest.
I am also feeling tired XXXXXXX and very low energy.
Posted Wed, 12 Jun 2013 in Back Pain
 
 
Answered by Dr. Vaibhav Gandhi 1 hour later
Hello friend,

I am Dr. Vaibhav Gandhi, I am Orthopedic surgeon and spine specialist.

I have studied your case. It appears to be an occupation related problem. How much time you sit in front of the computer daily?

This kind of pain is due compression of nerve due to spinal disc bulge. Nerve compression leads radiating pain, which aggravated on long time sitting in same particular position.
Do you have weakness in your legs? You need Tab. Methylcobalamine, 1500mcg once a day. You will need a muscle relaxant with pain killer sometime. Since these need a prescription to buy please get it from a local practitioner.

Here are my other useful suggestions to you:
Avoid lifting weights
Sit with a support on your back.
Take break every one hour while at office. Try to do some stretches and joint movements
Continue spine extension exercises.

If the above do not help you may need to see a Physiotherapist for pain relief.


Tiredness and low energy can be because of poor diet, irregular diet and sedentary life style with a lot of stress at work. Get ample sleep, good amount of water and fluids. Rising temperatures can cause these symptoms. Tackle stress at right time.

I suggest you to check Serum Vit B12 and Vit D levels as well.

Let me know if I can help you further.

Take care
Above answer was peer-reviewed by
 
Follow-up: Back pain that keeps increasing with the day, have tiredness and enervation. Suggestion? 49 minutes later
Thanks Doctor,

To answer your questions, I am IT professional. I sit around 9-10 hours in front of computer in a day. Yes, i feel weakness in my leg.

Shall i start taking Tab. Methylcobalamine, 1500mcg once a day?

Serum Vit B12 and Vit D level will be identified by blood test? Kindly suggest.

Regards... XXXXXXX
 
 
Answered by Dr. Vaibhav Gandhi 12 minutes later
Hallo dear friend

Take break every one hour while at office,

Do some exersizes of your legs

Yes ,start taking methylcobalamine 1500 mcg once day

yes ,vit B12 and Vit D level will be identified by blood test

take care

regards
Dr Vaibhav Gandhi
Above answer was peer-reviewed by
 
Follow-up: Back pain that keeps increasing with the day, have tiredness and enervation. Suggestion? 27 minutes later
What time is the best to take the medicine and for how long i have to take this?
 
 
Answered by Dr. Vaibhav Gandhi 3 minutes later
Hello dear

You can take any time, but in night after dinner will be good

You will have to take it according to your B 12 levels

Take care

Regards
Dr Vaibhav Gandhi
Above answer was peer-reviewed by
 
Follow-up: Back pain that keeps increasing with the day, have tiredness and enervation. Suggestion? 41 minutes later
Thanks Doctor, I will get the B 12 and Vit D checked and get back to you with report. This test needs to be done in enpty stomach or any time?

Regards... XXXXXXX
 
 
Answered by Dr. Vaibhav Gandhi 2 hours later
any time you can do it

Take care

Regards
Dr Vaibhav Gandhi
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor